# SDR DL72S954622

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FROM ATL/HMV - STR 29L HAS TOOLING DAMAGE AT STA 1000.  CORRECTION:  FORMED REPAIR DOUBLER AND BEGAN DRILLING DOUBLER. ROUTED OUT DAMAGE, FABRICATED FILLER PER M/M 53-12-0, FIG. 806.  OK TO INSTALL REPAIR.  INSTALLED DOUBLER PER M/M 53-12-0.
